Access count of this item: 54

Files in This Item:
File Description SizeFormat 
1708-03.pdf388.25 kBAdobe PDFView/Open
Title: 実閉体の順序極小拡張におけるデファイナブルファイバー束について (モデル理論とその代数への応用)
Authors: 川上, 智博  KAKEN_name
Author's alias: Kawakami, Tomohiro
Keywords: 順序極小構造
デファイナブルファイバー束
デファイナブルベクトル束
実閉体
ホモトピー性質
MSC: 14P10
14P20
03C64
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 21
End page: 25
URI: http://hdl.handle.net/2433/170168
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.